Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 220–227 (Mi zvmmf1942)  

This article is cited in 1 scientific paper (total in 1 paper)

Economical scheme for a parabolic equation in cylindrical coordinates in a domain with a small hole

E. I. Aksenova

Moscow

Full text: PDF file (672 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 211–218

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M06; Secondary 65M12, 65M15, 35K05
Received: 26.06.1996

Citation: E. I. Aksenova, “Economical scheme for a parabolic equation in cylindrical coordinates in a domain with a small hole”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 220–227; Comput. Math. Math. Phys., 38:2 (1998), 211–218

Citation in format AMSBIB
\Bibitem{Aks98}
\by E.~I.~Aksenova
\paper Economical scheme for a parabolic equation in cylindrical coordinates in a domain with a small hole
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 220--227
\mathnet{http://mi.mathnet.ru/zvmmf1942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609068}
\zmath{https://zbmath.org/?q=an:0951.65077}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 211--218


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1942
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Aksenova, “Efficient three-level scheme for parabolic equations in cylindrical coordinates in a region with a small hole”, Comput. Math. Math. Phys., 46:3 (2006), 425–436  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:59
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021